# SDR UIEA2010082300145

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 45,190 hours, 6,807 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT A MAJOR REPAIR. DURING WALK AROUND INSP, DAMAGE TO THE MAIN DECK BS1820, LBL 98.58.  SEAT TRACK DAMAGE WAS FOUND, CRACK MEASURING 14.0 INCH LONG (REF, FIG 1).  DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. SCHEDULE REPEAT INSPECTIONS AT EVERY (5) FC AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 25 FC AFTER PART 1.
